MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Catalog Number ETLW1616C124E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Local Reaction (2035); Unspecified Gastrointestinal Problem (4491)
Type of Reportable Event Serious Injury
Event or Problem Description
An endurant iis stent graft system was implanted during an unknown endovascular procedure.The patient made contact through technical services and reported a possible allergic reaction described as gi symptoms.Technical services therefore provided information on the stent graft materials.Two days later, another caller again requested the materials of the stent graft and reported a potential reaction.Further information was attempted to be provided but was declined as it was stated the information was already received.Another call was received to report the patient had pains in his abdomen and lost weight and was found by allegists to have a previously unknown nickel allergy.Pet scans showed inflammation in the stomach.The caller requested a sample of the stent which it was explained we do not provide and although the materials of the stent graft were provided actual percentages couldn't be provided.The physician confirmed that there is no record of complaints of infection or issues regarding the endurant device for this patient.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: e sbf2814c103e, serial/lot #: (b)(6), ubd: 05-nov-2021, udi#: (b)(4); product id: etlw1613c124e, serial/lot #: (b)(6), ubd: 16-nov-2022, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23001875
Report Number9612164-2025-04437
Device Sequence Number18546656
Product Code MIH
UDI-Device Identifier00643169467675
UDI-Public(01)00643169467675(17)221030
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2022
Device Catalogue NumberETLW1616C124E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/09/2025
Date Device Manufactured10/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age70 YR
Patient SexMale